# SDR FDEA201108193388

- Difficulty date: August 19, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Part number: A5527680021800
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR, L/E PANEL 345DT, OTBD LANDING HAS 1 EA CORRODED FASTNER HOLE, 2EA MISDRILLED HOLES, AND CORROSION ON THE WEB ATTACHMENT STRAP.  REMOVED LEVEL 1 CORROSION AT RT ELEVATOR L/E PANEL FASTNER HOLE AND WEB ATTACHMENT STRAP IAW SRM 51-74-10, PAGE 204.  FOUND FASTNER HOLE TO BE OUT OF LIMITS IAW SRM 51-40-44, WEB ATTACHMENT STRAP WAS OUT OF LIMITS SRM 55-20-00.  REMOVED 1 EA STRAP AND 1 EA PROFILE IAW SRM 51-40-21.  FABBED FILLER AND REPAIR ANGLES FOR RT ELEVATOR SPAR IAW EA 6-5520-145657, PT 1.  INSTALLED ANGLES AND TOP COATED IAW THE EA 6-5520-145657 PT1 AND SRM 51-75-10, PAGE 206.
